BibTeX record journals/cvgip/PataneSF07

download as .bib file

@article{DBLP:journals/cvgip/PataneSF07,
  author    = {Giuseppe Patan{\`{e}} and
               Michela Spagnuolo and
               Bianca Falcidieno},
  title     = {Families of cut-graphs for bordered meshes with arbitrary genus},
  journal   = {Graphical Models},
  volume    = {69},
  number    = {2},
  pages     = {119--138},
  year      = {2007},
  url       = {https://doi.org/10.1016/j.gmod.2006.09.004},
  doi       = {10.1016/j.gmod.2006.09.004},
  timestamp = {Mon, 05 Jun 2017 20:51:58 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/cvgip/PataneSF07},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics